# SDR IPXA2014091084216

- Difficulty date: August 25, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 14,940 hours, 9,332 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, AIR CONDITIONER BAY FRAME 46 FITTING CRACKED.  REPAIRED FRAME FITTING IAW EO 5310-46789-B, APPENDIX D.
